| Model Number |
RBY2C4060-B |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-00515.
Event or Problem Description
The patient was undergoing a coil embolization procedure of an abernathy malformation shunt using ruby coils and a lantern delivery microcatheter (lantern).It was noted that the patient¿s anatomy was tortuous.During the procedure, it was reported that the physician had difficulty advancing the lantern to the target location due to the tortuosity of the vessel.Subsequently, while advancing a ruby coil through the lantern, the physician experienced resistance and the ruby coil had unintentionally detached inside the lantern.Therefore, the lantern was removed containing the detached ruby coil.Upon further inspection, the physician noticed the distal tip of the lantern to be kinked.Therefore, the lantern was not used for the remainder of the procedure.The procedure was completed using a new lantern and additional ruby coils.There was no report of an adverse effect to the patient.